# SDR UALA2012032601921

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 47,168 hours, 18,810 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR HAS SOFT SPOT THAT FLEXES.  FLOOR DELAMINATION MEASURES 10 INCHES BY 10 GALLEY FLOOR PANEL 222EF.  TEMPORARY REPAIRED PER SRM.
